Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Severe blood in motion since 23 days

hello doctor.. im 26yr name is haritha.ive been completed 2yrs of marriage.since 2 3 days theres severe blood in my motion.i drink much water,also butter milk twice a day but still im not knowing the reason behind this problem.i have an 8months baby and she too has a tight motion.most of them have said tht due to overheat dis causes.plz help me out with ur valuable solution...i want to get rid of this asap......
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
Hi Haritha so u have eight month old baby enjoy with your baby and dont worry the blood in your stool may be because of post delivary constipation just take any good laxative it shouldbe fine for you and evn if stool if soft and even then u have bleeding the it may be piles do consultant your dr after physically examining. And about your baby consult your peadertric for best advice. Dont worry it happens after post delivary. Bye and take care
Answered: Sun, 22 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor